# SDR REXA2018033000260

- Difficulty date: March 30, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 25,478 hours, 16,888 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DRAG ANGLE CRACKED.  REPAIRED THE DRAG ANGLE IAW REO 370-52-11-072.
